# SDR SWAA2021121351169

- Difficulty date: December 8, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737
- Aircraft serial: 32525
- Aircraft time: 49,959 hours, 29,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: OVERHEAD BIN EMERGENCY LIGHT AT 14ABC INOP ; / [01] RELAMPED REF. AMM 33-51-01
